# SDR DHL2004802003

- Difficulty date: April 21, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 966 INBOARD VERTICAL FLANGE OF SUPPORT, THERE IS A CRACK 2.5 INCHES LONG, FORWARD OF AFT BOLT.   ACCOMPLISHMENT OF PERMANENT REPAIR REQUIRED BY 30 APR 04. STA. 966 XW3 THE INBOARD VERTICAL FLANGE OF THE SUPPORT, THERE IS A CRACK 2.5 INCH LONG, FORWARD OF AFT BOLT.  INSTALLED *TEMPORARY REPAIR PER FAA FORM 8110-3 DATED 23 APR 04, BOEING MSG 1-DFUSS. TEMPORARY REPAIR GOOD FOR 7 REVENUE FLIGHT DAYS.   REMOVED AND REPLACED LT STA NR 3 WING/FUSELAGE FITTING IAW DOUG DRAWING 589477 AND DC8 SRM 51-1-20.
